# SDR ASAA2024071551461

- Difficulty date: July 15, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA APPROX. STA. 993 AND RBL 34,GALLEY SUPPORT PLATE ATTACH ANGLE HAS DRILLED OUT ELONGATED HOLES(2EA) AS MARKED. GROUNDED - YES. SUPPORT HAS 100% MATERIAL LOSS. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. DRILLED TO FIT NEW SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV-. SUPPORT INSTALLED ON N/R 30992 CUSTOMER CARD G2012492.
